On expected lengths of predictive intervals

Mukerjee, Rahul ; Chen, Zehua (2003) On expected lengths of predictive intervals Scandinavian Journal of Statistics, 30 (4). pp. 757-766. ISSN 0303-6898

Full text not available from this repository.

Official URL: http://onlinelibrary.wiley.com/doi/10.1111/1467-94...

Related URL: http://dx.doi.org/10.1111/1467-9469.00362


We consider the problem of comparing predictive intervals for a future observation via their expected lengths at a given confidence level. A higher order asymptotic theory is developed. This yields an explicit formula for expected length comparison and associated admissibility results. Illustrative examples are given.

Item Type:Article
Source:Copyright of this article belongs to Danish Society for Theoretical Statistics.
Keywords:Admissibility; Confidence Level; Estimative Density; Higher Order Asymptotics; Invariance; Parametric Model; Predictive Density
ID Code:20343
Deposited On:20 Nov 2010 14:38
Last Modified:20 Nov 2010 14:38

Repository Staff Only: item control page